# SDR ASOA2015030412322

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,452 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 90070
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD CABIN AREA ARE INOPERATIVE.  FOUND EMERGENCY BATTERY ASSY,  NR 3 POSITION TO BE UNSERVICEABLE.  REMOVED UNSERVICEABLE BATTERY AND REPLACED WITH SERVICEABLE PART IAW AMM 33-51-17-000-801-A02 33-51-17-400-802-A02 AND IPC REF 33-51-17, ITEM 6 AMM SUPP 33-51-17.  OPS TEST GOOD.
